Wednesday, November 17, 2010

Cough Dengue Disease | Disease Information


Cough Dengue Disease
Cough Dengue Disease - Are all coughing blood due to TB disease? Not necessarily. Does tuberculosis causes coughing up blood? Coughing up blood could be is one of many symptoms of tuberculosis, but usually it is a symptom of advanced. What's the difference coughing up blood caused by TB with coughing blood due to other diseases? Previously, please know that coughing up blood can be caused by various diseases. Can be due to germ infection Tuberculosis (known as pulmonary disease/TB), or it could be due to cardiac abnormalities, or because other infections also can.

Coughing up blood because TB disease is usually accompanied by other complaints, such as decreased appetite, fever is not very high, the body feels more sweat (especially during nighttime sleep) and weight loss.

To determine whether blood cough caused by tuberculosis is required other tests such as sputum examination (sputum) and x-ray of the chest.
TB treatment normally given to a special class of antibiotic, such as Isonizid/INH, Rifampin, Ethambutol, Streptomycin, which could be obtained for free through the health center/hospital (because it is subsidized directly by the WHO).

Antibiotics may also be obtained if the treatment by the doctor personally but it cost quite expensive. The use of antibiotics on tuberculosis disease should be a combination of 2 drugs or more, to prevent TB germs resistant/resistant to this treatment. Globally, germs that are resistant to antibiotic treatment or is called multidrug resistant TB, resulting in TB disease more difficult to cure.

TB germs immunity, can be caused by;

1. Treatment of an incomplete/broken middle of the road.
Because of the length of TB treatment period (can be 6 even 9 months) many TB patients who decided to stop treatment once symptoms of the cough disappeared.
This is dangerous because the real masi TB germs are in the lungs, so that if treatment is not completed, a moment can relapse/relapse again, but had no effect with previous antibiotic treatment.

2. Side effects from treatment/therapy alone TB
Antibiotics for TB or anti-TB drugs there are some side effects that can be alarming the patient to continue taking medication.
Among jaundice (yellow sclera of the eyeball), hepatitis because the drug dose is too large (leading to nausea), deafness (hearing impaired nerve) and so forth.
Need to know, if feels side effects, before stopping treatment should consult with medical personnel in advance. Not always the anti TB drugs should be stopped, possibly replaced its type, or a reduced dose can also stop the use of these side effects.

0 comments:

Post a Comment